# SDR DALA2021091905573

- Difficulty date: September 15, 2021
- Submitted: September 19, 2021
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 21,959 hours, 8,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7860714) DURING INSPECTION FOUND ROW 28 AND 31 EMERGENCY ESCAPE PATH SEAT LIGHTS INOP. REPLACED BATTERY PACK FOR POWER SUPPLY M02627 PER A737 AMM 33-51. OPS CHECKS GOOD.
